# SDR CA981028009

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa R134059
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Joint
- Part number: C3U547
- Condition: Cracked
- Location: Strut
- Part time: 5,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A CRACK FOUND ON THE JOINT ASSEMBLY TOP WHICH IS INSTALLED AT THE TOP END OF THE AXLE STRUT.  AD CF-69-12 AND SB 3/12 BOLT INSPECTION ARE RELEVANT.  ALSO SB 3/32 LANDING GEAR ATTACHMENT TORQUE LOADING.
